Four-dimensional Fano toric complete intersections

File Description SizeFormat 
Proc. R. Soc A_471_2015.pdfPublished version567.09 kBAdobe PDFView/Open
Title: Four-dimensional Fano toric complete intersections
Authors: Coates, T
Kasprzyk, A
Prince, T
Item Type: Journal Article
Issue Date: 21-Jan-2015
ISSN: 1364-5021
Start Page: 20140704
End Page: 20140704
Journal / Book Title: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume: 471
Issue: 2175
Copyright Statement: © 2015 The Authors. Published by the Royal Society under the terms of the Creative Commons Attribution License, which permits unrestricted use, provided the original author and source are credited.
Publication Status: Published
Publisher URL:
Appears in Collections:Pure Mathematics

This item is licensed under a Creative Commons License Creative Commons